# SDR HALA2016040100157

- Difficulty date: April 1, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 26,417 hours, 4,397 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 37
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK AT LAV L36 AFT TRACK MOUNTS ON TRACKS-Y2462 & -Y1959 300 MM AFT OF FRAME 37.  DAMAGED SEAT TRACKS AT FRAME 37-FR 37.4, Y 1949 AND FRAME 37-FR 37/.1 - Y2462 REPLACED.  CORROSION BLENDED IAW SRM 51-74-00, REV 89.  BLEND ASSESSMENT C/O IAW SRM 53-00-15, PB101, REV 89. TRACK REPAIR C/O IAW SRM 53-00-15, PB201, REV 89, PARA 4.D TABLE 201.  SEAT TRACK REPAIRS ARE IDENTIFIED IN THE SRM REPORTING REQUIREMENTS TABLE AND DEEMED A MAJOR REPAIR.
